Migliaccio & Rathod LLP is investigating potential legal claims against Hyland’s for its “homeopathic” teething tablets, which according to adverse event reports from the FDA, have been linked to 400 instances of serious infant illnesses, including seizures and vomiting, as well as 10 deaths.
On April 7, 2017, the FDA requested that Hyland’s Baby Teething Tablets and Hyland’s Baby Nighttime Teething Tablets be recalled. Hyland’s has agreed to the recall, though it still insists that the product is safe. More information on the recall is available here.
“After using Hyland Teething Tablets on my 5 mo old grandson for the first time he died in his sleep,” reads one FDA adverse event report, which was obtained by STAT News. That grandparent pinned blame for his grandson’s premature death on Hyland’s teething tablets and, specifically, the effects of a substance called Belladonna present in the tablets.
Belladonna can be deadly when ingested in non-meager doses. Yet, testing by the FDA found inconsistent levels of the substance. “This variability in belladonna alkaloid concentrations indicates a fundamental lack of control over the content of toxic chemicals in your drugs,” the FDA wrote.
If you have a child who has experienced adverse symptoms after taking Hyland’s teething tablets, please contact the attorneys at Migliaccio & Rathod LLP at firstname.lastname@example.org . They will promptly get in touch with you and investigate whether legal action can be taken.